MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911408250
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Reocclusion (1985)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
(b)(6).It was reported that in-stent restenosis occurred.In (b)(6) 2012, the patient presented due to unstable angina.Subsequently, index procedure was performed.The target lesion was a de novo lesion located in the mid left anterior descending (lad) artery with 70% stenosis and was 6 mm long with a reference vessel diameter of 2.50 mm.The target lesion was treated with direct placement of a 2.50 x 8 mm promus element¿ plus drug eluting stent with 0% residual stenosis.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, patient presented with intermittent chest pain suggestive of unstable angina.The chest pain was associated with shortness of breath.Subsequently the patient was referred for cardiac catheterization and was hospitalized on the same day.Coronary angiography was performed and an 80% in-stent restenosis in mid lad was noted and was then treated with placement of 3.00 x 20 mm synergy¿ drug eluting stent with 0% residual stenosis.On the following day, the event was considered resolved and the patient was discharged on the same day.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6460860
Report Number2134265-2017-02711
Device Sequence Number13572151
Product Code NIQ
UDI-Device Identifier08714729807872
UDI-Public(01)08714729807872(17)20130730(10)15513222
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2013
Device Model NumberH7493911408250
Device Catalogue Number39114-0825
Device Lot Number15513222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR